# SDR CA100113001

- Difficulty date: January 12, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,844 hours
- Engine: Pwa PT6A28
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51922702031
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED CYXD.  AFTER ROTATION THE CAPTAIN NOTED HIS ALTIMETER FLAGGED OFF.  HE THEN RETURNED TO CYXD.  UPON LANDING THE ALTIMETER BEGAN TO FUNCTION AGAIN.  SHIPS WIRING CHECKED, NO FAULTS FOUND.  ALTIMETER WAS REMOVED AND SENT TO A LOCAL AVIONICS SHOP.  IT WAS CONFIRMED THAT THE ALTIMETER WAS INTERMITTENT, AND SOME PROBLEMS WERE FOUND WITH THE INTERNAL CIRCUIT BOARD.  A DIFFERENT ALTIMETER IS CURRENTLY ON ORDER.  (TC NR 20100113001)
